Couldn't find what you looking for?

TRY OUR SEARCH!

Hi.. I injected some ritalin last week and the next day a hard, very sore, red lunp apeared. This lasted a day or so and then pretty much went away. Then a day later the lump was back and got even worse, with half my fore arm swollen, red and very painfull. I'm not sure what is going on? I have only injected ritalin a couple of times and this has never happened in the past. Just a little concerned as to what went wrong.. all the help I could get would be muchly appriciated...cheers

Loading...

hi,
ok, you should not inject ritalin because there are insoluble fillers - talc, wheat starch, etc....that will clog up your blood vessels. this is what most likely happened and mayb it got infected too. the only way to avoid this is to get micron filters which attach to your needle - you need a 0.8 filter i think for pills - but hell - why bother -

***edited by moderator*** ** inappropriate posting**
Reply

Loading...

User avatar
Health Ace
6495 posts
yes i'm wondering why you tried injecting ritalin??? what did you mix it with and where did you get the needle/syringe. it does sound like you have an infection and you NEED to get some medical attention right away. this infection may have gotten into your blood stream and can quickly become fatal. do you have a fever?? what does your arm look like now?
Reply

Loading...